# SDR DU4R2024021900007

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND LEFT WINDSHIELD SIDE POST AT FR 4 UPPER ATTACHMENT INTERNAL SIDE, CRACK INDICATION IN VERTICAL FRAME, AFT LOWER HOLE, AFT DIRECTION, FRAME LAYER.
